# SDR A25005CGN

- Difficulty date: December 3, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N301JD
- Make and model: Boeing 747-300 SERIES
- Aircraft serial: 24194
- Aircraft time: 65,012 hours, 11,737 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1323107
- Part serial: 613
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER DECK ESCAPE SLIDE ACCIDENTALLY DEPLOYED DURING OPERATION OF THE DOOR.
